# SDR CHI2088

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: CFHFW
- Make and model: Boeing 1072
- Aircraft serial: 107
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 473275
- Condition: Failed
- Location: Outboard
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE DETECTOR MALFUNCTION CAUSED FIRE LIGHT TO FALSELY ILLUMINATE.  INSTALLED PER STC SR00375SE.  (X)
